Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.21 NO.3 / 2017 )
Title
Spectral Legendre and Chebyshev approximation for the Stokes interface problems(ENG)
Author
Peyman Hessari ,Byeong-Chun Shin 
MSC
Publication
Page
109-124 Page
Abstract
Own Status
Keyword
Note
Summary
The numerical solution of the Stokes equation with discontinuous viscosity and singular force term is challenging,
due to the discontinuity of pressure, non-smoothness of velocity, and coupled discontinuities along interface.
In this paper, we give an efficient algorithm to solve this problem by employing spectral Legendre and Chebyshev
approximations. First, we present the algorithm for a problem defined in rectangular domain with straight line
interface. Then it is generalized to a domain with smooth curve boundary and interface by employing spectral
element method. Numerical experiments demonstrate the accuracy and efficiency of our algorithm and its spectral
convergence.
Attach
[PDF]